# SDR UIEA2023050400408

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 93,093 hours, 22,665 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING LOWER SKIN NEAR OF REAR SPAR BETWEEN WS404.4 AND WS433.1 WITH FUEL LEAKAGE( LH WING LOWER SKIN NEAR OF REAR SPAR BETWEEN WS 404.4 AND WS 433.1 FUEL LEAK WAS REPAIRED AND THE TEST WAS SATISFACTORY IAW AMM 28-11-00-308-013 )
